I used to take this a few years ago, but stopped after reading the awful side effects that can occur. I continued with ADCAL D3, taking one each night and morning.
Just recently I had another DEXA scan, and Alendronic Acid was again suggested. I told my GP that I wasn’t happy, but she said she wanted me to take it. So I agreed.
The first dose should have been on Sunday morning, but as we were away, I took it yesterday, Monday morning, as prescribed.
Well last might I was up and down all night being very sick, from about 2am, but no diarrhoea. This morning I feel awful, and still nauseous.
I have made a hot ginger root drink, but the nausea has not gone away, and I feel sort of achey all over.
Has anyone suffered side effects from taking Alendronic Acid, and could it have come on several hours after taking the tablet?
Or is it just a bug that I have picked up?
Auntieflo Tue 27-Nov-18 12:11:47
shysal Tue 27-Nov-18 12:26:15
Luckygirl Tue 27-Nov-18 13:06:51
humptydumpty Tue 27-Nov-18 13:24:04
Doodle Tue 27-Nov-18 14:37:57
annodomini Tue 27-Nov-18 14:46:55
Kateykrunch Tue 27-Nov-18 15:05:05
BlueBelle Tue 27-Nov-18 15:07:09
MrsEggy Tue 27-Nov-18 17:05:05
Auntieflo Tue 27-Nov-18 17:08:13
Marydoll Tue 27-Nov-18 17:15:34
SueDonim Tue 27-Nov-18 17:36:21
mcem Tue 27-Nov-18 18:43:55
Marydoll Tue 27-Nov-18 20:30:18
Blue45Sapphire Tue 27-Nov-18 20:33:26
mcem Tue 27-Nov-18 21:19:13
Marydoll Tue 27-Nov-18 22:09:07
luluaugust Tue 27-Nov-18 22:35:40
Sparklefizz Wed 28-Nov-18 08:09:30
Marydoll Wed 28-Nov-18 08:35:39
mcem Wed 28-Nov-18 09:09:44
Anja Wed 28-Nov-18 09:16:51
Anja Wed 28-Nov-18 09:18:23
Sparklefizz Wed 28-Nov-18 09:22:35
Marydoll Wed 28-Nov-18 10:04:10